Кафедра математики і фізики
Кафедра математики і фізики
Уманський національний університет садівництва
Підтверджена електронна адреса в udau.edu.ua - Домашня сторінка
Назва
Посилання
Посилання
Рік
Differential geometry of special mappings
VE Berezovskii
Olomouc: Palacký University, 2015
1592015
On a classification of almost geodesic mappings of affine connection spaces
VE Berezovskii
Palacký University Olomouc, 1996
59*1996
On a classification of almost geodesic mappings of affine connection spaces
VE Berezovskii
Palacký University Olomouc, 1996
59*1996
On the classification of almost geodesic mappings of affineconnected spaces
VE Berezovskii
Novi Sad, 1989
59*1989
Geodesic mappings of affine-connected spaces onto Riemannian spaces
VE Berezovskii
421992
Fundamental PDE’s of the canonical almost geodesic mappings of type π1
VE Berezovski, J Mikeš, A Vanzurová
Bull. Malays. Math. Sci. Soc.(2) 37 (3), 647-659, 2014
412014
Fundamental PDE’s of the canonical almost geodesic mappings of type π1
VE Berezovski, J Mikeš, A Vanzurová
Bull. Malays. Math. Sci. Soc.(2) 37 (3), 647-659, 2014
412014
Geodesic mappings and their generalizations
J Mikeš, VE Berezovski, E Stepanova, H Chudá
Journal of Mathematical Sciences 217 (5), 607-623, 2016
262016
Almost geodesic mappings of spaces with affine connection
VE Berezovskii, J Mikě
Journal of Mathematical Sciences 207 (3), 389-409, 2015
25*2015
Almost geodesic mappings onto generalized Ricci-symmetric manifolds
VE Berezovskii
College of Nyíregyháza, 2010
202010
On special almost geodesic mappings of type π1 of spaces with affine connection
VE Berezovskii
Palacký University Olomouc, 2004
202004
Geodesic mappings of weakly Berwald spaces and Berwald spaces onto Riemannian spaces
VE Berezovskii
Academic Publications, Sofia, 2008
182008
Almost geodesic mappings of affinely connected spaces that preserve the Riemannian curvature
VE Berezovskii
Líceum University Press, 2015
172015
Canonical almost geodesics mappings of type onto pseudo-Riemannian manifolds
VE Berezovski, J Mikeš, A Vanžurová
Differential geometry and its applications, 65-75, 2008
162008
On canonical almost geodesic mappings of the first type of affinely connected spaces
VE Berezovskii, J Mikeš
Russian Mathematics 58 (2), 1-5, 2014
15*2014
Almost Geodesic Mappings of Type onto Generalized Ricci-symmetric Spaces
VE Berezovskii, J Mikeš
Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki …, 2009
13*2009
Geodesic Mappings of Spaces with Affine Connection Onto Symmetric Manifolds
V Berezovskii, J Mikeš, P Peška
Proceedings of the Eighteenth International Conference on Geometry …, 2017
102017
On special first-type almost geodesic mappings of affine connection spaces preserving a certain tensor
VE Berezovskii
Pleiades Publishing, 2015
102015
Математичне програмування: Навч. посіб.
ВМ Дякон, ЛЄ Ковальов
К.: Вид-во Європ. ун-ту, 2007
10*2007
On almost geodesic mappings of the type π1 of Riemannian spaces preserving a system n-orthogonal hypersurfaces
VE Berezovskii
Palermo: Circolo Matematico di Palermo, 1999
101999
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20